Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What is the reason for moderate fever accompanied with dizziness ?

I have had a moderate fever 1000 1020 for over a week I have had a moderate fever (100.0-102.0) for over a week now.I ve taken medicine to try and reduce it but nothing has worked.I had a cold last week and got better.Now, I am coughing a lot.I have to bend my back because coughing hurts it so bad.I also have a stuffy nose and cold chills quite frequently.I can feel the heat coming off my face .I do not have a sore throat .I do however feel dizzy sometimes when walking. Could you please help?
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Homeopath 's  Response
since you have fever for over a week although it may look viral you need to consult a need to get investigated for fever & cough .blood investigations like-CBC;ESR;WIDAL(FOR )TYPHOID & ALSO X-RAY of chest to rule out any bronchitis or pneumonia.please investigated & consult a doctor for proper treatment.
Answered: Tue, 22 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor